# SDR UPS02239931

- Difficulty date: November 12, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- Aircraft time: 62,469 hours, 47,867 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 524239000CA2
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN ENTRY DOOR FLOOR PANEL CORRODED BETWEEN FS 312 AND 344.  REMOVED AND REPLACED FLOOR PANEL.
